A couple of years ago I was diagnosed with lumbar radiculopathy,neruitis sciatic, and have 2 bulging discs in my lower back. I started treatment for the low back pain with ESI (Epidural Steroid Injections). Mar 2012 I received a fourth injection. The next day my left knee started buckling while I was walking. By the second day, both my legs had given out and I couldn't walk unassisted. I could stll feel them but when I attempted to walk they both would crumple to the ground. Almost a year later, several tests, and physical therapy the doctors are unable to determine the cause. My right leg appears to be fine and I can bear weight on it but my left leg is the opposite. Each time I walk my left knee gves out. I am still unable to weight bear on my left leg. Any thoughts?
Usually knee joint instability is due to injury to meniscus. It can also be due to unstable patella. Torn or injured anterior cruciate ligament is another possibility. An MRI of the knee or arthoscopy should be done for confirmed diagnosis. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.